Equate Pain Reliever/Fever Reducer Naproxen Sodium 100 Ct
Customers also considered
Check out these related products
About this item
About this item
Important Made in USA Origin Disclaimer: For certain items sold by Walmart on Walmart.com, the displayed country of origin information may not be accurate or consistent with manufacturer information. For updated, accurate country of origin data, it is recommended that you rely on product packaging or manufacturer information.
Stop Use Indications: ? pain gets worse or lasts more than 10 days ? fever gets worse or lasts more than 3 days ? you have difficulty swallowing; ? you experience any of the following signs of stomach bleeding: ? feel faint ? vomit blood ? have bloody or black stools ? have stomach pain that does not get better; ? it feels like the pill is stuck in your throat ? redness or swelling is present in the painful area ? any new symptoms appear
Inactive Ingredients: FD&C blue no. 2 aluminum lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, talc, titanium dioxide
Ingredients: Naproxen Sodium 220 Mg, Carnauba Wax, Fd&C Blue No. 2 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Talc, Titanium Dioxide
Dosage: 220 mg
Instructions: Do Not Take More Than Directed. The Smallest Effective Dose Should Be Used. Do Not Take Longer Than 10 Days, Unless Directed By A Doctor (See Warnings). Drink A Full Glass of Water W/Each Dose. Adults & Children 12 Years & Older: Take 1 Caplet Every 8-12 Hours While Symptoms Last. For The First Dose You May Take 2 Caplets W/In The First Hour. Do Not Exceed 2 Caplets In Any 8-12 Hour Period. Do Not Exceed 3 Caplets In A 24 Hour Period. Children 12 & Under: Ask A Doctor. Each Caplet Contains: Sodium 20 Mg. Store At 20-25 Degrees C (68-77 Degrees F). Avoid High Humidity & Excessive Heat Above 40 Degrees C (104 Degrees F).
|Age Group:||Adult , Teen|
|Assembled Product Dimensions (L x W x H):||1.78 x 3.44 x 1.78 Inches|
Ask a question
If you would like to share feedback with us about pricing, delivery or other customer service issues, please contact customer service directly.
Questions will be checked against our question guidelines and posted within five to seven business days.
- Ask the pharmacy.by nonoway1/11/2016Was this answer helpful? (0) (15)Was this answer helpful?
- Generic Name: naproxen (na PROX en) Brand names: Aleve, Anaprox, Anaprox-DS, Comfort Pac with Naproxen, EC-Naprosyn, Leader Naproxen Sodium, Midol Extended Relief, Naprelan, Naprosyn.by dannysmom39/2/2015Was this answer helpful? (0) (10)Was this answer helpful?
- The Equate Pain Reliever/Fever Reducer Naproxen Sodium 100 Ct contains Magnesium Stearate that is derived from Beef.by RQuinones6/15/2011Was this answer helpful? (0) (0)Was this answer helpful?